# SDR 07FDEA03357

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53776575203
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR MARK ON INNER FLANGE OF FRAME 38.1 BETWEEN STRG 14-15 RT.  REPAIR PERFORMED BY INSTALLING INTERNAL ANGLE AND ADDITIONAL SHIM AS PER PRINCIPLES GIVEN IN SRM 53-10-13/FIG 202, APPROVED EA 6-5314-95855 AND   RAS/DABRE/7005992/2005.
